# SDR DALA1052530909

- Difficulty date: December 10, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1480 L24-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT SKIN AT STA 1480 BETWEEN LONG 24R AND 25R HAS CORROSION AND HOLE.  REPAIRED IAW SRM 53-01, FIG 4 AND 51-30-2.
